Venkatesan, P.S.. "On Decomposition of Semigroups with Zero.." Mathematische Zeitschrift 92 (1966): 164-174. <http://eudml.org/doc/170545>.
@article{Venkatesan1966, author = {Venkatesan, P.S.}, journal = {Mathematische Zeitschrift}, keywords = {group theory}, pages = {164-174}, title = {On Decomposition of Semigroups with Zero.}, url = {http://eudml.org/doc/170545}, volume = {92}, year = {1966}, }
TY - JOUR AU - Venkatesan, P.S. TI - On Decomposition of Semigroups with Zero. JO - Mathematische Zeitschrift PY - 1966 VL - 92 SP - 164 EP - 174 KW - group theory UR - http://eudml.org/doc/170545 ER -